Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-reflexivity and dual norms


Author: Emile Boyd Roth
Journal: Proc. Amer. Math. Soc. 23 (1969), 164-166
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0253020-7
MathSciNet review: 0253020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Civin and B. Yood, Quasi-reflexive spaces, Proc. Amer. Math. Soc. 8 (1957), 906-911. MR 0090020 (19:756a)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • [3] J. L. Kelley and I. Namioka, et. al., Linear topological spaces, University Series in Higher Math., Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [4] A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 0170186 (30:425)
  • [5] J. P. Williams, A ``metric'' characterization of reflexivity, Proc. Amer. Math. Soc. 18 (1967), 163-165. MR 0205044 (34:4879)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0253020-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society